UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
Djouadi, Seddik M., Maroulas, Vasileios, Pan, Xiaoyang, Xiong, Jie. Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes[J]. STATISTICS & PROBABILITY LETTERS, 2017, 123, 8-16.
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite | TC[WOS]:2 TC[Scopus]:3  IF:0.9/0.8 | Submit date:2018/10/30
Consistency  Asymptotic Normality  Jump Diffusions  Least-squares Estimator  Poisson Processes  Partially Observed System  
The Filtering Problem in Duals of Nuclear Frechet Spaces Journal article
Deng DING. The Filtering Problem in Duals of Nuclear Frechet Spaces[J]. International Mathematical Forum, 2007, 2(16), 753-764.
Authors:  Deng DING
Favorite | TC[Scopus]:0 | Submit date:2019/07/09
Filtering Problem  Innovation Process  Nuclear Space  Diffusions  Stochastic Evolution Equation  Filtering Equation